# SDR SWAA2024051572479

- Difficulty date: April 9, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2024-253273<[01] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA.IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 SRM 51-40-02-0G-0 AND DGW 141A1110 SHEET 18 REV- DWG 141A8380 SHEET 21 REV-.SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1.REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA.IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 SRM 51-40-02-0G-0 AND DWG 141A1110 SHEET 18 REV- DWG 141A8380 SHEET 21 REV-.SEE INDIVIDUAL SIGN OFFS BELOW;[03] CERTIFIED STEP 2 COMPLETED
